We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Over the past couple months I've had some weird symptoms. I have no gotten my period in nearly 3 months, im always nauseous after eating and have vomited several times. I am always hungry but can never really finish a meal. I've been craving weird foods that I never even thought of eating before, I've been sleeping WAY more than usual and am still tired, and this might be TMI but my bowel movements have changed A LOT. I have also been very quick to jump down people's throats for the littlest things and am always on edge. Recently, I've noticed weird changes in my body. My stomach has a weird "paunch" look and I've ALWAYS been in great shape.
I took two pregnancy tests....both negative.
Could I still be pregnant? What else would be wrong? I do have a history with a burst ovarian cyst...
I think you should see a doctor. With those symptoms and not getting your period for three months as well as a BFN isa good reason to see a doc. or even possibly the ER Please keep us updated and good luck.
Went to the doctor today and it looks like I have a thyroid disorder that was actually caused by me stopping my birth control pill when I got married. It's hard for me to hear that I have basically been infertile for nearly a year solely because I stopped taking birth control. Very disheartening and I actually had no clue that could happen. Luckily I am now starting a regimine to basically restart my body and regulate everything once again! Hopefully after a few months of the new medication, my husband and I can start trying again.
Has this ever happened to anyone else? If so, did you get better?